February  2019, 12(1): 119-128. doi: 10.3934/dcdss.2019008

Asymptotic behaviour for operators of Grushin type: Invariant measure and singular perturbations

1. 

Dipartimento di Matematica "Tullio Levi-Civita", Università degli Studi di Padova, Via Trieste 63, 35121, Padova, Italy

2. 

Dipartimento di Ingegneria dell'Informazione, Università degli Studi di Padova, Via Gradenigo 6/b, 35131, Padova, Italy

3. 

Université Rennes, CNRS, IRMAR - UMR 6625, F-35000 Rennes, France

Received  February 2017 Revised  October 2017 Published  July 2018

This paper concerns singular perturbation problems where the dynamics of the fast variable evolve in the whole space according to an operator whose infinitesimal generator is formed by a Grushin type second order part and a Ornstein-Uhlenbeck first order part.

We prove that the dynamics of the fast variables admits an invariant measure and that the associated ergodic problem has a viscosity solution which is also regular and with logarithmic growth at infinity. These properties play a crucial role in the main theorem which establishes that the value functions of the starting perturbation problems converge to the solution of an effective problem whose operator and initial datum are given in terms of the associated invariant measure.

Citation: Paola Mannucci, Claudio Marchi, Nicoletta Tchou. Asymptotic behaviour for operators of Grushin type: Invariant measure and singular perturbations. Discrete & Continuous Dynamical Systems - S, 2019, 12 (1) : 119-128. doi: 10.3934/dcdss.2019008
References:
[1]

O. Alvarez and M. Bardi, Ergodicity, stabilization, and singular perturbations for Bellman-Isaacs equations, Mem. Amer. Math. Soc., 204 (2010), vi+77 pp. doi: 10.1090/S0065-9266-09-00588-2. Google Scholar

[2]

M. BardiA. Cesaroni and L. Manca, Convergence by viscosity methods in multiscale financial models with stochastic volatility, SIAM J. Financial Math., 1 (2010), 230-265. doi: 10.1137/090748147. Google Scholar

[3]

A. Bensoussan, Perturbation Methods in Optimal Control, Wiley/Gauthier-Villars Series in Modern Applied Mathematics. John Wiley & Sons, Chichester; Gauthier-Villars, Montrouge, 1988. Google Scholar

[4]

I. Capuzzo Dolcetta and A. Cutrì On the Liouville property for the sub-Laplacians, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4), 25 (1997), 239–256. Google Scholar

[5]

M. G. CrandallH. Ishii and P. L. Lions, User's guide to viscosity solutions of second-order partial differential equations, Bull. Amer. Math. Soc., 27 (1992), 1-67. doi: 10.1090/S0273-0979-1992-00266-5. Google Scholar

[6]

L. C. Evans, The perturbed test-function method for viscosity solutions of nonlinear PDE, Proc. Roy. Soc. Edinburgh Sect. A, 111 (1989), 359-375. doi: 10.1017/S0308210500018631. Google Scholar

[7]

W. H. Fleming and H. M. Soner, Controlled Markov Processes and Viscosity Solutions, Springer-Verlag, Berlin, 1993. Google Scholar

[8]

Y. FujitaH. Ishii and P. Loreti, Asymptotic solutions of viscous Hamilton-Jacobi equations with Ornstein-Uhlenbeck operator, Comm. Partial Differential Equations, 31 (2006), 827-848. doi: 10.1080/03605300500358087. Google Scholar

[9]

D. Ghilli, Viscosity methods for large deviations estimates of multi scale stochastic processes, ESAIM Control Optim. Calc. Var., to appear. doi: 10.1051/cocv/2017051. Google Scholar

[10]

H. Ishii and P.-L. Lions, Viscosity solution of fully nonlinear second-order elliptic partial differential equations, J. Differential Equations, 83 (1990), 26-78. doi: 10.1016/0022-0396(90)90068-Z. Google Scholar

[11]

P. L. Lions and M. Musiela, Ergodicity of Diffusion Processes, unpublished.Google Scholar

[12]

P. Mannucci, C. Marchi and N. Tchou, The ergodic problem for some subelliptic operators with unbounded coefficients, NoDEA Nonlinear Differential Equations Appl., 23 (2016), Art. 47, 26 pp. doi: 10.1007/s00030-016-0401-2. Google Scholar

[13]

P. Mannucci, C. Marchi and N. A. Tchou, Singular perturbations for a subelliptic operator, ESAIM Control Optim. Calc. Var., to appear. doi: 10.1051/cocv/2017063. Google Scholar

show all references

References:
[1]

O. Alvarez and M. Bardi, Ergodicity, stabilization, and singular perturbations for Bellman-Isaacs equations, Mem. Amer. Math. Soc., 204 (2010), vi+77 pp. doi: 10.1090/S0065-9266-09-00588-2. Google Scholar

[2]

M. BardiA. Cesaroni and L. Manca, Convergence by viscosity methods in multiscale financial models with stochastic volatility, SIAM J. Financial Math., 1 (2010), 230-265. doi: 10.1137/090748147. Google Scholar

[3]

A. Bensoussan, Perturbation Methods in Optimal Control, Wiley/Gauthier-Villars Series in Modern Applied Mathematics. John Wiley & Sons, Chichester; Gauthier-Villars, Montrouge, 1988. Google Scholar

[4]

I. Capuzzo Dolcetta and A. Cutrì On the Liouville property for the sub-Laplacians, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4), 25 (1997), 239–256. Google Scholar

[5]

M. G. CrandallH. Ishii and P. L. Lions, User's guide to viscosity solutions of second-order partial differential equations, Bull. Amer. Math. Soc., 27 (1992), 1-67. doi: 10.1090/S0273-0979-1992-00266-5. Google Scholar

[6]

L. C. Evans, The perturbed test-function method for viscosity solutions of nonlinear PDE, Proc. Roy. Soc. Edinburgh Sect. A, 111 (1989), 359-375. doi: 10.1017/S0308210500018631. Google Scholar

[7]

W. H. Fleming and H. M. Soner, Controlled Markov Processes and Viscosity Solutions, Springer-Verlag, Berlin, 1993. Google Scholar

[8]

Y. FujitaH. Ishii and P. Loreti, Asymptotic solutions of viscous Hamilton-Jacobi equations with Ornstein-Uhlenbeck operator, Comm. Partial Differential Equations, 31 (2006), 827-848. doi: 10.1080/03605300500358087. Google Scholar

[9]

D. Ghilli, Viscosity methods for large deviations estimates of multi scale stochastic processes, ESAIM Control Optim. Calc. Var., to appear. doi: 10.1051/cocv/2017051. Google Scholar

[10]

H. Ishii and P.-L. Lions, Viscosity solution of fully nonlinear second-order elliptic partial differential equations, J. Differential Equations, 83 (1990), 26-78. doi: 10.1016/0022-0396(90)90068-Z. Google Scholar

[11]

P. L. Lions and M. Musiela, Ergodicity of Diffusion Processes, unpublished.Google Scholar

[12]

P. Mannucci, C. Marchi and N. Tchou, The ergodic problem for some subelliptic operators with unbounded coefficients, NoDEA Nonlinear Differential Equations Appl., 23 (2016), Art. 47, 26 pp. doi: 10.1007/s00030-016-0401-2. Google Scholar

[13]

P. Mannucci, C. Marchi and N. A. Tchou, Singular perturbations for a subelliptic operator, ESAIM Control Optim. Calc. Var., to appear. doi: 10.1051/cocv/2017063. Google Scholar

[1]

Verena Bögelein, Frank Duzaar, Ugo Gianazza. Very weak solutions of singular porous medium equations with measure data. Communications on Pure & Applied Analysis, 2015, 14 (1) : 23-49. doi: 10.3934/cpaa.2015.14.23

[2]

L. Ke. Boundary behaviors for solutions of singular elliptic equations. Conference Publications, 1998, 1998 (Special) : 388-396. doi: 10.3934/proc.1998.1998.388

[3]

Ismail Kombe. On the nonexistence of positive solutions to doubly nonlinear equations for Baouendi-Grushin operators. Discrete & Continuous Dynamical Systems - A, 2013, 33 (11&12) : 5167-5176. doi: 10.3934/dcds.2013.33.5167

[4]

Huyuan Chen, Hichem Hajaiej, Ying Wang. Boundary blow-up solutions to fractional elliptic equations in a measure framework. Discrete & Continuous Dynamical Systems - A, 2016, 36 (4) : 1881-1903. doi: 10.3934/dcds.2016.36.1881

[5]

Neil S. Trudinger, Xu-Jia Wang. Quasilinear elliptic equations with signed measure. Discrete & Continuous Dynamical Systems - A, 2009, 23 (1&2) : 477-494. doi: 10.3934/dcds.2009.23.477

[6]

Françoise Demengel, O. Goubet. Existence of boundary blow up solutions for singular or degenerate fully nonlinear equations. Communications on Pure & Applied Analysis, 2013, 12 (2) : 621-645. doi: 10.3934/cpaa.2013.12.621

[7]

Inbo Sim, Yun-Ho Kim. Existence of solutions and positivity of the infimum eigenvalue for degenerate elliptic equations with variable exponents. Conference Publications, 2013, 2013 (special) : 695-707. doi: 10.3934/proc.2013.2013.695

[8]

Claudio Marchi. On the convergence of singular perturbations of Hamilton-Jacobi equations. Communications on Pure & Applied Analysis, 2010, 9 (5) : 1363-1377. doi: 10.3934/cpaa.2010.9.1363

[9]

Xiaomei Sun, Wenyi Chen. Positive solutions for singular elliptic equations with critical Hardy-Sobolev exponent. Communications on Pure & Applied Analysis, 2011, 10 (2) : 527-540. doi: 10.3934/cpaa.2011.10.527

[10]

J. Chen, K. Murillo, E. M. Rocha. Two nontrivial solutions of a class of elliptic equations with singular term. Conference Publications, 2011, 2011 (Special) : 272-281. doi: 10.3934/proc.2011.2011.272

[11]

Adriana Buică, Jaume Giné, Maite Grau. Essential perturbations of polynomial vector fields with a period annulus. Communications on Pure & Applied Analysis, 2015, 14 (3) : 1073-1095. doi: 10.3934/cpaa.2015.14.1073

[12]

Marco Degiovanni, Michele Scaglia. A variational approach to semilinear elliptic equations with measure data. Discrete & Continuous Dynamical Systems - A, 2011, 31 (4) : 1233-1248. doi: 10.3934/dcds.2011.31.1233

[13]

Wenjun Wang, Lei Yao. Spherically symmetric Navier-Stokes equations with degenerate viscosity coefficients and vacuum. Communications on Pure & Applied Analysis, 2010, 9 (2) : 459-481. doi: 10.3934/cpaa.2010.9.459

[14]

Hua Chen, Nian Liu. Asymptotic stability and blow-up of solutions for semi-linear edge-degenerate parabolic equations with singular potentials. Discrete & Continuous Dynamical Systems - A, 2016, 36 (2) : 661-682. doi: 10.3934/dcds.2016.36.661

[15]

Phuong Le. Liouville theorems for stable weak solutions of elliptic problems involving Grushin operator. Communications on Pure & Applied Analysis, 2020, 19 (1) : 511-525. doi: 10.3934/cpaa.2020025

[16]

Annamaria Canino, Elisa De Giorgio, Berardino Sciunzi. Second order regularity for degenerate nonlinear elliptic equations. Discrete & Continuous Dynamical Systems - A, 2018, 38 (8) : 4231-4242. doi: 10.3934/dcds.2018184

[17]

Giuseppe Di Fazio, Maria Stella Fanciullo, Pietro Zamboni. Harnack inequality for degenerate elliptic equations and sum operators. Communications on Pure & Applied Analysis, 2015, 14 (6) : 2363-2376. doi: 10.3934/cpaa.2015.14.2363

[18]

Giulia Cavagnari, Antonio Marigonda. Measure-theoretic Lie brackets for nonsmooth vector fields. Discrete & Continuous Dynamical Systems - S, 2018, 11 (5) : 845-864. doi: 10.3934/dcdss.2018052

[19]

Shuangjie Peng. Remarks on singular critical growth elliptic equations. Discrete & Continuous Dynamical Systems - A, 2006, 14 (4) : 707-719. doi: 10.3934/dcds.2006.14.707

[20]

Giuseppina di Blasio, Filomena Feo, Maria Rosaria Posteraro. Existence results for nonlinear elliptic equations related to Gauss measure in a limit case. Communications on Pure & Applied Analysis, 2008, 7 (6) : 1497-1506. doi: 10.3934/cpaa.2008.7.1497

2018 Impact Factor: 0.545

Metrics

  • PDF downloads (35)
  • HTML views (34)
  • Cited by (0)

Other articles
by authors

[Back to Top]